days i dont take my Vyvanse
I currently take 40 mg's Vyvanse for my ADHD. It helps me a lot with school, focusing, being motivated to do my work etc like its suppost to do. But on days when i dont take it like today (need a new pescripition) i feel like a completely different person. Im sure everyone is going to say well duh your not on the medication! but its a bad different. I feel extremely depressed, when im doing something alone like today doing school work in my room alone i feel like someone is watching me and im always turning around or going outside of my room to look around and see if someones there, but nothing. Also hearing weird sounds too and i go and ask my sister if she heard anything that i heard and she gives me a weird look and says no. Another thing is im on extreme edge, i was watching TV and my sister was vacuuming upstairs. Ok not a big deal, turn the volume up a slight bit, thats what everyone would do. I did and i got extremely ****ed off at her and yelled at her to stop, even though i could hear the TV just fine, but any noise in the backround would make me extremely mad. Just wondering any advice anyone? Is this normal when someone misses a dose or am i just being dumb? help!
Re: days i dont take my Vyvanse
If you look at the side effects....
Mental (Psychiatric) problems:
• new or worse behavior and thought problems
• new or worse bipolar illness
• new or worse aggressive behavior or hostility
Children and Teenagers
• new psychotic symptoms (such as hearing voices, believing things that
are not true, are suspicious) or new manic symptoms
Tell your doctor about any mental problems you or your child have, or about a
family history of suicide, bipolar illness, or depression.
Call your doctor right away if you or your child have any new or worsening
mental symptoms or problemswhile taking Vyvanse,especially seeing or hearing
things that are not real,believing things that are not real,or are suspicious.
I got that off of the medication guide which is available on the vyvanse website
Hope this helps...
There's no point in living a "perfect" life that doesn't have meaning to you.
|Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)|
|Thread||Thread Starter||Forum||Replies||Last Post|
|Vyvanse Side Effects||drumn4state||Vyvanse||28||02-09-13 08:36 PM|
|Vyvanse improves sexual potency, libido, and size?||bey0nd||Vyvanse||37||12-11-12 09:37 AM|
|Vyvanse = Adderall||CaptainADHD||Vyvanse||12||10-27-11 01:51 PM|
|Vyvanse helping anxiety-anyone else?||tlhengel||Vyvanse||12||02-16-09 08:54 AM|
|Vyvanse 70 mg doesn't decrease appetite?||bey0nd||Vyvanse||12||11-21-08 09:08 PM|